# SDR GTIA2014062601364

- Difficulty date: June 26, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 22,832 hours, 13,931 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN MASK HAS A LOOSE SEAL.  R & R F/O'S OXYGEN MASK IAW AMM 35-12-41, PB 401. OPS CHECKED GOOD.
